# SDR DL738011848

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 796 hours, 390 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3815001003
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOP DESCENT NOTICED NR 1 ENG DRIVEN HYD LOW PRESSURE LIGHT FLICKERING.  A SYSTEM QTY 21 PERCENT PRESSURE 3000.  B-SYSTEM QTY 88 PERCENT PRESSURE NORMAL.  FOUND RUDDER PCU LEAKING AT LOWER SPLIT.  REMOVED AND REPLACED SAME.
